MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 PALLADIUM-103 IN CARTRIDGES WITH SOURCECAP; BRACHYTHERAPY SEEDS

BARD BRACHYTHERAPY, INC. -1424526 PALLADIUM-103 IN CARTRIDGES WITH SOURCECAP; BRACHYTHERAPY SEEDS
Catalog Number TS200CSF
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection / evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device / patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a brachytherapy procedure using brachytherapy implant needles.During the procedure, it was reported that there was an obstruction occurred in the mick applicator system which resulted in blockage, leading to the termination of the procedure.Reportedly there was a delay in surgery.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received and there is no alleged deficiency or malfunction with the product.This report is no longer being considered a complaint file and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.G3.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PALLADIUM-103 IN CARTRIDGES WITH SOURCECAP
Common Device Name
BRACHYTHERAPY SEEDS
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23164449
Report Number1018233-2025-08629
Device Sequence Number21043946
Product Code KXK
UDI-Device Identifier00801741078439
UDI-Public(01)00801741078439
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTS200CSF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown